Georgia, 2019

Drought in Georgia, November 1 to 30, 2019

November 1 to 30, 2019 · NWS FFC · 50 events in 50 counties and zones

Although most of north and central Georgia ended November with below normal rainfall, the more seasonal temperatures and steady rainfall events still assisted in ending drought conditions over the area. 5 to 6 inches inches, or 25 to 90 percent of normal, with isolated areas up to 125 percent.

Where it happened

Every event with a place to put it; 50 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
50

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS FFC wrote it up.

Although most of north and central Georgia ended November with below normal rainfall, the more seasonal temperatures and steady rainfall events still assisted in ending drought conditions over the area. Rainfall for the month of November ranged from 1.5 to 6 inches inches, or 25 to 90 percent of normal, with isolated areas up to 125 percent.

At the end of October, 34 percent of the NWS Atlanta forecast area was experiencing D2 Severe Drought or worse. By the end of November, conditions had improved significantly, with only 4 percent of the area in D2 Severe Drought. The percent of area completely absent of dry conditions went from 6 percent to 58 percent over the course of the month.

This short-term drought rapidly developed, with the first D2 Severe Drought area indicated on the September 10, 2019 publication of the U.S. Drought Monitor. The drought peaked at its worst in mid-October and ended in December.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before the first event at Oct 31, 6:50 PM EST, 5 hours 10 minutes earlier.

Area forecast discussion, Oct 31, 6:50 PM EST, 5 hours 10 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
750 PM EDT Thu Oct 31 2019

.UPDATE...

Made a few adjustments to the near-term grids to clean up the sky/
weather/temperature trends for this evening. No fundamental changes
as the cold front is making its way out of the forecast area. Some
lingering, isolated, light showers across mainly the far eastern
counties for the next couple of hours. Sky cover slow to start
clearing, but it is starting, so I have delayed that trend by a
couple of hours. Still looking at a chilly evening for the trick-or-
treaters, but should be primarily dry for most.

20

&&

.PREV DISCUSSION... /Issued 735 PM EDT Thu Oct 31 2019/

..00Z Aviation Forecast Discussion...

SHORT TERM /Tonight through Friday Night/...

Quite a dichotomy exists across the CWA this afternoon as a strong
cold front sweeps across the area. Ahead of the front, a very warm
airmass with temperatures in the 70s and 80s supports surface CAPE
of 1000-1500 J/kg. There remains some threat for a strong or severe
thunderstorm in this warm sector over the next couple of hours,
though this threat will come to a quick end through 22z as the front
quickly pushes eastward and the better shear continues to become
increasingly displaced northeast of the CWA. The primary threats in
any isolated severe thunderstorm over the next couple of hours will
be damaging wind gusts, though a brief spin-up tornado cannot be
ruled out. The earlier Flood Watch in north Georgia has been
cancelled as the heaviest rainfall continues to exit the watch area,
though isolated lingering flooding issues on creeks and streams and
in low-lying areas cannot be ruled out into this evening.

Temperatures are quickly plummeting behind the front with lingering
showers in the immediate wake of the cold front. These showers will
come to an end from west to east through 00z, and temperatures will
continue to drop. Gusty northwest winds will make for very chilly
Trick-or-Treating with wind chills dropping into the 30s and 40s
across north Georgia by 6-7 PM. This will set the stage coldest
night of the season so far. Low temperatures across north Georgia
will approach the freezing mark, and many locations are forecast to
experience their first freeze of the season by Friday morning. A
Freeze Warning is in effect for areas northwest of a line from
LaGrange to Atlanta to Gainesville where confidence is highest in
the freezing temperature potential. Locations along the southern
periphery and just south and east of the Freeze Warning will be
borderline on the freezing temperature potential. Regardless,
temperatures will be cold across the entire area, and wind chills
will dip well into the low-to-mid 20s in north Georgia tonight into
Friday morning.

Friday will bring sunny skies as surface high pressure builds into
the Southeast. Even with abundant sunshine, high temperatures will
remain 8 to 12 degrees below normal. Another cold night can be
expected Friday night with lows again testing the freezing mark
across portions of far north Georgia.

RW

LONG TERM /Saturday through Thursday/...

Minor adjustments made as fcst looks to be mostly on track and not
enough model consensus to justify altering pops next week. Could
be dealing with some frost/freeze concerns for portions of north
Georgia the mornings of Saturday through Monday. Previous
discussion follows...

Baker

LONG TERM /Friday Night through Wednesday/...

Friday night into Saturday morning, surface high pressure will be
dominating the weather pattern with lows in the 30s and PWATS
around 0.25in. A second cold front, associated by another
stronger shortwave moving across the Midwest, is expected
Saturday afternoon. However, with dry air in place it will only
result in a wind shift with another stout, surface high pressure
moving across the southeastern CONUS Saturday night through
Monday morning. Highs will be consistent through the weekend and
in the mid 50s and 60s. Skies will be mostly clear with seasonal
winds generally out of the north.

By Monday, the region will transition back to an upper-level
southwesterly flow pattern ahead of a broader longwave trough over
the CONUS, returning Gulf moisture to the region and increasing
PWATS to near an inch by Tuesday with surface dewpoints also
rising back into the 50s. The surface high pressure will also
shift eastward, resulting in cold air damming against the
southern Appalachians with a wedge front moving southward into
the area. As moist, air overrides the wedge, overcast skies and
scatter rain showers may be possible throughout the day on
Tuesday, though there are discrepancies in the long term models
with how much moisture flux occurs over the forecast area.

Thiem

41

AVIATION...
00Z Update...

Mixture of mainly MVFR with some VFR conditions at 00Z, should see
most areas VFR by 02-04Z with all areas expected to be VFR by 06Z.
Northwest winds 12-18kt w/ gusts 18-30kt currently will very slowly
decrease with speeds 9-14kt w/ gusts 17-22kt by 08Z and generally
10kt or less by 14Z. Some lingering light showers across the far
southeastern portion of the forecast area will be gone by 06Z.

//ATL Confidence...00Z Update...

Medium confidence on ceiling clearing time.
High confidence on other elements.

20

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          33  60  36  63 /  10   0   0   0
Atlanta         33  57  37  59 /  10   0   0   0
Blairsville     28  56  32  54 /  10   0   0   0
Cartersville    31  56  33  59 /  10   0   0   0
Columbus        36  61  38  64 /  10   0   0   0
Gainesville     34  58  37  59 /  10   0   0   0
Macon           35  62  37  66 /  20   0   0   0
Rome            31  56  32  58 /  10   0   0   0
Peachtree City  32  58  35  61 /  10   0   0   0
Vidalia         41  64  43  67 /  30   0  10   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Freeze Warning from 11 PM this evening to 10 AM EDT Friday for
the following zones: Bartow...Carroll...Catoosa...Chattooga...
Cherokee...Clayton...Cobb...Coweta...Dade...Dawson...DeKalb...
Douglas...Fannin...Fayette...Floyd...Forsyth...Gilmer...Gordon...
Gwinnett...Hall...Haralson...Heard...Lumpkin...Meriwether...
Murray...North Fulton...Paulding...Pickens...Polk...South
Fulton...Towns...Troup...Union...Walker...White...Whitfield.

&&

SHORT TERM...20
LONG TERM....Baker
AVIATION...20
Hazardous weather outlook, Oct 31, 9:03 PM EST, 2 hours 57 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1003 PM EDT Thu Oct 31 2019

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-020215-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1003 PM EDT Thu Oct 31 2019

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Tonight...

A Freeze Warning is in effect for most of northern Georgia and
portions of west-central Georgia as sub-freezing temperatures are
expected to filter into the forecast area following the cold
front.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

Some portions of north Georgia could have some areas of frost or
reach the freezing mark for the mornings of Saturday through
Monday. Please monitor any changes with future forecast updates.

Otherwise, no hazardous weather is expected at this time. Rain
chances will return Monday night through Tuesday night but are not
expected to pose any hazardous conditions.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Local storm report, Oct 31, 6:23 PM EST, 5 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
723 PM EDT THU OCT 31 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0536 PM     TSTM WND DMG     1 WNW SWAINSBORO        32.60N  82.35W
10/31/2019                   EMANUEL            GA   EMERGENCY MNGR

            A TREE WAS REPORTED DOWN ON ROBIN ROAD IN SWAINSBORO.

&&

EVENT NUMBER FFC1900774

LREAVES
Local storm report, Oct 31, 6:24 PM EST, 5 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
724 PM EDT THU OCT 31 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0538 PM     TSTM WND DMG     3 SSE SWAINSBORO        32.56N  82.32W
10/31/2019                   EMANUEL            GA   EMERGENCY MNGR

            A TREE WAS REPORTED DOWN NEAR THE 800 BLOCK OF HIGHWAY
            1 SOUTH.

&&

EVENT NUMBER FFC1900775

LREAVES
Local storm report, Oct 31, 8:07 PM EST, 3 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
907 PM EDT THU OCT 31 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0127 PM     TSTM WND DMG     2 SSE GAINESVILLE       34.27N  83.81W
10/31/2019                   HALL               GA   EMERGENCY MNGR

            LARGE TREE TOPPLED ONTO A HOME ON CLOVERDALE STREET.

&&

EVENT NUMBER FFC1900776

KMM

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

50 drought. Local standard time, as filed.

Drought, Baldwin

When
November 1, 12:00 AM EST to November 5, 12:00 AM EST
Where
Baldwin forecast zone
Reported by
Drought Monitor
Coordinates
33.069, -83.250 (the zone’s center; the record gives no point)

Drought, Bartow

When
November 1, 12:00 AM EST to November 5, 12:00 AM EST
Where
Bartow forecast zone
Reported by
Drought Monitor
Coordinates
34.238, -84.840 (the zone’s center; the record gives no point)

Drought, Carroll

When
November 1, 12:00 AM EST to November 5, 12:00 AM EST
Where
Carroll forecast zone
Reported by
Drought Monitor
Coordinates
33.583, -85.080 (the zone’s center; the record gives no point)

Drought, Cherokee

When
November 1, 12:00 AM EST to November 5, 12:00 AM EST
Where
Cherokee forecast zone
Reported by
Drought Monitor
Coordinates
34.244, -84.476 (the zone’s center; the record gives no point)

Drought, Cobb

When
November 1, 12:00 AM EST to November 5, 12:00 AM EST
Where
Cobb forecast zone
Reported by
Drought Monitor
Coordinates
33.942, -84.577 (the zone’s center; the record gives no point)

Drought, Dade

When
November 1, 12:00 AM EST to November 5, 12:00 AM EST
Where
Dade forecast zone
Reported by
Drought Monitor
Coordinates
34.855, -85.504 (the zone’s center; the record gives no point)

Drought, Douglas

When
November 1, 12:00 AM EST to November 5, 12:00 AM EST
Where
Douglas forecast zone
Reported by
Drought Monitor
Coordinates
33.702, -84.768 (the zone’s center; the record gives no point)

Drought, Fannin

When
November 1, 12:00 AM EST to November 5, 12:00 AM EST
Where
Fannin forecast zone
Reported by
Drought Monitor
Coordinates
34.864, -84.320 (the zone’s center; the record gives no point)

Drought, Gilmer

When
November 1, 12:00 AM EST to November 5, 12:00 AM EST
Where
Gilmer forecast zone
Reported by
Drought Monitor
Coordinates
34.691, -84.456 (the zone’s center; the record gives no point)

Drought, Glascock

When
November 1, 12:00 AM EST to November 5, 12:00 AM EST
Where
Glascock forecast zone
Reported by
Drought Monitor
Coordinates
33.229, -82.611 (the zone’s center; the record gives no point)

Drought, Hancock

When
November 1, 12:00 AM EST to November 5, 12:00 AM EST
Where
Hancock forecast zone
Reported by
Drought Monitor
Coordinates
33.270, -83.001 (the zone’s center; the record gives no point)

Drought, Lamar

When
November 1, 12:00 AM EST to November 5, 12:00 AM EST
Where
Lamar forecast zone
Reported by
Drought Monitor
Coordinates
33.077, -84.139 (the zone’s center; the record gives no point)

Drought, Paulding

When
November 1, 12:00 AM EST to November 5, 12:00 AM EST
Where
Paulding forecast zone
Reported by
Drought Monitor
Coordinates
33.921, -84.867 (the zone’s center; the record gives no point)

Drought, Monroe

When
November 1, 12:00 AM EST to November 5, 12:00 AM EST
Where
Monroe forecast zone
Reported by
Drought Monitor
Coordinates
33.014, -83.919 (the zone’s center; the record gives no point)

Drought, Pike

When
November 1, 12:00 AM EST to November 5, 12:00 AM EST
Where
Pike forecast zone
Reported by
Drought Monitor
Coordinates
33.092, -84.389 (the zone’s center; the record gives no point)

Drought, Putnam

When
November 1, 12:00 AM EST to November 5, 12:00 AM EST
Where
Putnam forecast zone
Reported by
Drought Monitor
Coordinates
33.322, -83.373 (the zone’s center; the record gives no point)

Drought, Towns

When
November 1, 12:00 AM EST to November 5, 12:00 AM EST
Where
Towns forecast zone
Reported by
Drought Monitor
Coordinates
34.917, -83.737 (the zone’s center; the record gives no point)

Drought, Union

When
November 1, 12:00 AM EST to November 5, 12:00 AM EST
Where
Union forecast zone
Reported by
Drought Monitor
Coordinates
34.834, -83.991 (the zone’s center; the record gives no point)

Drought, Upson

When
November 1, 12:00 AM EST to November 5, 12:00 AM EST
Where
Upson forecast zone
Reported by
Drought Monitor
Coordinates
32.881, -84.299 (the zone’s center; the record gives no point)

Drought, Warren

When
November 1, 12:00 AM EST to November 5, 12:00 AM EST
Where
Warren forecast zone
Reported by
Drought Monitor
Coordinates
33.409, -82.677 (the zone’s center; the record gives no point)

Drought, Washington

When
November 1, 12:00 AM EST to November 5, 12:00 AM EST
Where
Washington forecast zone
Reported by
Drought Monitor
Coordinates
32.970, -82.796 (the zone’s center; the record gives no point)

Drought, Dawson

When
November 1, 12:00 AM EST to November 12, 12:00 AM EST
Where
Dawson forecast zone
Reported by
Drought Monitor
Coordinates
34.444, -84.171 (the zone’s center; the record gives no point)

Drought, Forsyth

When
November 1, 12:00 AM EST to November 12, 12:00 AM EST
Where
Forsyth forecast zone
Reported by
Drought Monitor
Coordinates
34.226, -84.125 (the zone’s center; the record gives no point)

Drought, Jackson

When
November 1, 12:00 AM EST to November 12, 12:00 AM EST
Where
Jackson forecast zone
Reported by
Drought Monitor
Coordinates
34.134, -83.566 (the zone’s center; the record gives no point)

Drought, Lumpkin

When
November 1, 12:00 AM EST to November 12, 12:00 AM EST
Where
Lumpkin forecast zone
Reported by
Drought Monitor
Coordinates
34.572, -84.003 (the zone’s center; the record gives no point)

Drought, Madison

When
November 1, 12:00 AM EST to November 12, 12:00 AM EST
Where
Madison forecast zone
Reported by
Drought Monitor
Coordinates
34.128, -83.209 (the zone’s center; the record gives no point)

Drought, North Fulton

When
November 1, 12:00 AM EST to November 12, 12:00 AM EST
Where
North Fulton forecast zone
Reported by
Drought Monitor
Coordinates
33.790, -84.467 (the zone’s center; the record gives no point)

Drought, White

When
November 1, 12:00 AM EST to November 12, 12:00 AM EST
Where
White forecast zone
Reported by
Drought Monitor
Coordinates
34.646, -83.747 (the zone’s center; the record gives no point)

Drought, Banks

When
November 1, 12:00 AM EST to November 19, 12:00 AM EST
Where
Banks forecast zone
Reported by
Drought Monitor
Coordinates
34.354, -83.497 (the zone’s center; the record gives no point)

Drought, Clayton

When
November 1, 12:00 AM EST to November 19, 12:00 AM EST
Where
Clayton forecast zone
Reported by
Drought Monitor
Coordinates
33.542, -84.358 (the zone’s center; the record gives no point)

Drought, Coweta

When
November 1, 12:00 AM EST to November 19, 12:00 AM EST
Where
Coweta forecast zone
Reported by
Drought Monitor
Coordinates
33.354, -84.763 (the zone’s center; the record gives no point)

Drought, Fayette

When
November 1, 12:00 AM EST to November 19, 12:00 AM EST
Where
Fayette forecast zone
Reported by
Drought Monitor
Coordinates
33.414, -84.494 (the zone’s center; the record gives no point)

Drought, Hall

When
November 1, 12:00 AM EST to November 19, 12:00 AM EST
Where
Hall forecast zone
Reported by
Drought Monitor
Coordinates
34.317, -83.820 (the zone’s center; the record gives no point)

Drought, South Fulton

When
November 1, 12:00 AM EST to November 19, 12:00 AM EST
Where
South Fulton forecast zone
Reported by
Drought Monitor
Coordinates
33.790, -84.467 (the zone’s center; the record gives no point)

Drought, Spalding

When
November 1, 12:00 AM EST to November 19, 12:00 AM EST
Where
Spalding forecast zone
Reported by
Drought Monitor
Coordinates
33.261, -84.284 (the zone’s center; the record gives no point)

Drought, Clarke

When
November 1, 12:00 AM EST to November 26, 12:00 AM EST
Where
Clarke forecast zone
Reported by
Drought Monitor
Coordinates
33.951, -83.367 (the zone’s center; the record gives no point)

Drought, Morgan

When
November 1, 12:00 AM EST to November 26, 12:00 AM EST
Where
Morgan forecast zone
Reported by
Drought Monitor
Coordinates
33.591, -83.492 (the zone’s center; the record gives no point)

Drought, Oconee

When
November 1, 12:00 AM EST to November 26, 12:00 AM EST
Where
Oconee forecast zone
Reported by
Drought Monitor
Coordinates
33.835, -83.437 (the zone’s center; the record gives no point)

Drought, Greene

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Greene forecast zone
Reported by
Drought Monitor
Coordinates
33.579, -83.167 (the zone’s center; the record gives no point)

Drought, Taliaferro

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Taliaferro forecast zone
Reported by
Drought Monitor
Coordinates
33.566, -82.879 (the zone’s center; the record gives no point)

Drought, Barrow

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Barrow forecast zone
Reported by
Drought Monitor
Coordinates
33.993, -83.713 (the zone’s center; the record gives no point)

Drought, De Kalb

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
De Kalb forecast zone
Reported by
Drought Monitor
Coordinates
33.772, -84.226 (the zone’s center; the record gives no point)

Drought, Gwinnett

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Gwinnett forecast zone
Reported by
Drought Monitor
Coordinates
33.962, -84.024 (the zone’s center; the record gives no point)

Drought, Henry

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Henry forecast zone
Reported by
Drought Monitor
Coordinates
33.453, -84.154 (the zone’s center; the record gives no point)

Drought, Newton

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Newton forecast zone
Reported by
Drought Monitor
Coordinates
33.555, -83.850 (the zone’s center; the record gives no point)

Drought, Oglethorpe

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Oglethorpe forecast zone
Reported by
Drought Monitor
Coordinates
33.881, -83.081 (the zone’s center; the record gives no point)

Drought, Rockdale

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Rockdale forecast zone
Reported by
Drought Monitor
Coordinates
33.654, -84.027 (the zone’s center; the record gives no point)

Drought, Walton

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Walton forecast zone
Reported by
Drought Monitor
Coordinates
33.782, -83.734 (the zone’s center; the record gives no point)

Drought, Wilkes

When
November 1, 12:00 AM EST to November 30, 11:59 PM EST
Where
Wilkes forecast zone
Reported by
Drought Monitor
Coordinates
33.782, -82.743 (the zone’s center; the record gives no point)

Drought, Pickens

When
November 1, 12:00 AM EST to November 5, 12:00 AM EST
Where
Pickens forecast zone
Reported by
Drought Monitor
Coordinates
34.464, -84.466 (the zone’s center; the record gives no point)

What these are

Drought
A drought reaching severe (D2) or worse on the US Drought Monitor, or with notable impacts.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Georgia in 2019Every state in 2019This day in weather historyWarnings in Georgia, November 2019

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 862982, 862983, 862984, 862985, 862986, 862987, 862988, 862989, 862990, 862991, 862992, 862993, 862994, 862995, 862996, 862997, 862998, 862999, 863000, 863001, 863002, 863003, 863004, 863005, 863006, 863007, 863008, 863009, 863010, 863011, 863012, 863013, 863014, 863015, 863016, 863017, 863018, 863019, 863020, 863021, and more.